Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Ethambutol/isoniazid/rifampicin

DRESS syndrome: case report

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Echenagusia M, Garcia-Zamalloa A, Tamayo C, Navarro J, Joral A, Aranzabal A, Lizarza S, Lasa E, Cabanas R.Tuberculostatics-induced drug related rash eosinophilia and systemic symptoms. Allergy 66 (Suppl. 94): 158, Jun 2011. Available from: URL: http://dx.doi.org/10.1111/j.1398-9995.2011.02605.x - Spain

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Ethambutol/isoniazid/rifampicin. React. Wkly. 1394, 22 (2012). https://doi.org/10.2165/00128415-201213940-00080

    Download citation

    Keywords

    • Rifampicin
    • Isoniazid
    • Eosinophilia
    • Amikacin
    • Moxifloxacin